# SDR 06FDEA0814

- Difficulty date: February 23, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01287  REWORK OF CARD N01229 REQUIRED. WHILE INSPECTING LT LOWER NOSE CHORD INSTALLATION, FOUND SKIN DISBONDED AND CORRODED AT BS 297, LBL 20, WL 148. REWORK   REQUIRED BECAUSE REPAIR WAS INSTALLED IN A RESTRICTED AREA IAW SRM 53-30-3 FIG.   12.   **  SD  **  COMING  ALL WORK ACCOMPLISHED IAW EA 7-5330-96587.
